Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 10, NWS Miami, FL

June 12, 2024Collier County, Florida

NWS Miami, FL issued this flash flood warning at Jun 12, 2024, 3:51 PM EDT for Collier County, Florida. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2024, 3:51 PM EDT (19:51 UTC)
Expired
Jun 12, 2024, 5:45 PM EDT
In force
114 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Collier County, FL

The radar

The Miami radar (KAMX), 77 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

988 
WGUS52 KMFL 121951
FFWMFL
FLC021-122145-
/O.NEW.KMFL.FF.W.0010.240612T1951Z-240612T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
351 PM EDT Wed Jun 12 2024

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Southeastern Collier County in southwestern Florida...

* Until 545 PM EDT.

* At 351 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 5 inches of rain have fallen. Additional rainfall amounts of 
  2 to 4 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. Canals and culverts can become unstable 
and unsafe.

&&

LAT...LON 2586 8125 2590 8124 2586 8094 2582 8095

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

SB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:36 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 12, 3:36 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Miami FL
336 PM EDT Wed Jun 12 2024

...ON GOING MAJOR FLOODING OVER PORTIONS OF SOUTH FLORIDA THROUGH
FRIDAY...

...FLOOD WATCH THROUGH FRIDAY EVENING ALL OF SOUTH FLORIDA...

...New LONG TERM...

.SHORT TERM...
(Rest of today through Thursday)
Issued at 131 PM EDT Wed Jun 12 2024

A pretty sloppy setup this afternoon as precipitation overspreads
South Florida. A frontal boundary remains stalled out over central
Florida this afternoon as a few shortwave impulses pivot into the
area and interact with the anomalous tropical moisture (PWATs
2.3-2.5 inches) that remains pooled over the area. Areas of the
interior have already seen broad swatches of 4-8 inches of rain,
with locally higher amounts, while the East Coast has just begun
to see accumulations increase with 2-4 inches across portions of
Miami- Dade and Broward counties. As rainfall continues, portions
of the region could see several additional inches, enhancing the
concern for considerable flash flooding especially for areas that
already saw 4-6 inches of rain on Tuesday. The possibility for
severe weather (tornadoes and gusty winds) also remains a
secondary threat through the evening. Some of the discrete cells
today have shown rotation signatures and ACARS soundings support
a threat for additional quick spin-up tornadoes. With ample cloud
coverage and precipitation over the area, high temperatures will
remain in low-mid 80s over much of the region.

The only notable change to the synoptic pattern on Thursday will
be the development of an intensifying sfc. low over the stalled
boundary to our north, just off the SE Coast. This low (which may
eventually acquire subtropical characteristics over the Gulf
Stream) will shift NE in the late week period, but looks to at
least in the short term keep the subtropical moisture tap in place
over our area through Thursday (i.e. the classic cyclone moisture
tail).

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 249 PM EDT Wed Jun 12 2024

.Thursday Night To Friday...
The low level trough will continue to remain over South Florida
from the tropical low over Northwest Atlantic waters to Southwest
Gulf of Mexico. This will allow for the continuation of PWAT
values in the 2 to 2.2 inch range which is near the maximum value
for this time of year. This means that we can still see very
heavy rainfall thursday night into Friday over South Florida.
Additional rainfall amounts during this time frame can still be 2
to 4 inches over the area on top of the already heavy rainfall
that been occurring over the area. This will continue to lead to
possible flooding conditions. Therefore, the Flood Watch has been
extended until Friday evening for all of South Florida.

There could also be possibility of some severe weather over South
Florida during this time frame, as some cooler air in the mid
levels of the atmosphere works down the Florida peninsula from
the north. 500 mb temperatures should be able to get down to -7 to

-8C. Primary impacts will be mainly gusty winds, heavy rainfall,
 but cannot rule out an isolated tornado.

.This Weekend...
The trough of low pressure will remain over South Florida this
weekend keeping the PWAT values in the 2 to 2.2 inch range which
is still near the maximum value for this time of year. Therefore,
the heavy rainfall will continue across South Florida this
weekend. POPs will remain in the likely range over South Florida
this weekend. Therefore, the Flood watch could be needed to be
extended into the weekend over South Florida in later updates.

Highs will also remain cooler in the 80s due to the cloud cover
and showers and thunderstorms. Lows will also remain in the mid
to upper 70s except around 80 over the metro areas.

.Early Next Week...
The long range models are showing that the trough of low pressure
should weaken early next week allowing for high pressure to build
back into the area. This should allow for some drier air to work
into South Florida leading to more of typical summer weather
pattern with daily afternoon and evening showers and thunderstorms.

&&

.AVIATION...
(18Z TAFS)
Issued at 131 PM EDT Wed Jun 12 2024

All terminals could continue to experience periods of MVFR/IFR
conditions this afternoon as repeated rounds of SHRA/TSRA
overspread across South FL. IFR TEMPOs from 18-22Z may need to be
amended/extended as conditions evolve, with LIFR restrictions
possible as well. Rain chances decrease overnight, but a few
rounds of SHRA could still impact terminals through the night.
Outside of storm outflows generally southerly winds - gusty at
times - will prevail through the evening.

&&

.MARINE...
Issued at 131 PM EDT Wed Jun 12 2024

Near cautionary southerly winds will persist over the area waters
today as the area remains south of a stalled front and associated
surface low. These winds will decrease Thursday into the late
week period as the low progresses northeast into the Atlantic
waters. Numerous showers and thunderstorms remain likely through
much of the upcoming week resulting in periods of locally higher
winds and seas. Outside of storms wave heights should remain 3 ft
or less through the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  85  76  86 /  90  80  90 100
West Kendall     75  87  74  87 / 100  80  90 100
Opa-Locka        77  87  76  88 /  90  80  90 100
Homestead        76  87  75  86 / 100  80  90  90
Fort Lauderdale  77  84  77  86 /  90  80  90 100
N Ft Lauderdale  77  85  76  87 /  90  80  90 100
Pembroke Pines   77  88  77  89 /  90  80  90 100
West Palm Beach  75  85  75  87 /  80  90  90 100
Boca Raton       76  86  76  87 /  90  80  90 100
Naples           77  86  76  86 /  80  90 100 100

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ063-066>075-168-
     172>174.

AM...None.
GM...None.
&&

SHORT TERM...Carr
LONG TERM....BNB
AVIATION...ATV
Hazardous weather outlook, Jun 12, 10:02 AM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1002 AM EDT Wed Jun 12 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
131415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1002 AM EDT Wed Jun 12 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Excessive Rainfall: With multiple rounds of heavy rainfall possible,
the potential for flash flooding will exist especially across the
urban and poor drainage areas. The rainfall will be particularly
problematic for urban and recently soaked regions.

Thunderstorms: Numerous thunderstorms are expected over South
Florida today. Some of the thunderstorms could contain gusty winds
and heavy downpours.

There will be a moderate risk of rip currents for the Collier county
beaches.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Enhanced tropical moisture will be in place over South Florida
through at least Friday, resulting in periods of heavy rain and a
flooding threat. See Flood Watch for the latest details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Jun 12, 2:13 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
213 PM EDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Flash Flood      1 SW Dania Beach        26.05N 80.15W
06/12/2024                   Broward            FL   Broadcast Media

            Sterling Road between SW 2nd and SW 3rd Ave
            in Dania Beach - under water.

&&

BNB
Special weather statement, Jun 12, 2:31 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Miami FL
231 PM EDT Wed Jun 12 2024

FLZ068-071-072-074-168-172-121930-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Metro Palm Beach County FL-
231 PM EDT Wed Jun 12 2024

...A strong thunderstorm will impact portions of northern Miami-Dade,
Broward and southeastern Palm Beach Counties through 330 PM EDT...

At 231 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Nova Southeastern University, or near
Davie, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
Deerfield Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Miami Gardens, Hallandale, Lauderhill, and
Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2610 8010 2610 8011 2612 8011 2611 8012
      2604 8011 2581 8031 2614 8039 2643 8007
TIME...MOT...LOC 1831Z 229DEG 11KT 2608 8024

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 12, 3:10 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Wed Jun 12 2024

FLZ066-067-069>071-073-075-122015-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Inland Collier County FL-Mainland Monroe FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
310 PM EDT Wed Jun 12 2024

...A strong thunderstorm will impact portions of southeastern
Collier, north central Mainland Monroe, northern Miami-Dade,
southeastern Hendry, Broward and southwestern Palm Beach Counties
through 415 PM EDT...

At 310 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress National Preserve, or 17 miles
northeast of Chokoloskee, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miccosukee Indian Reservation, Big Cypress National Preserve,
Dade-Collier Training Airport, Miccosukee Service Plaza, and West
Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2604 8128 2634 8077 2591 8063 2571 8119
      2572 8119 2572 8121 2576 8123 2576 8125
      2577 8125 2576 8126 2579 8126 2578 8127
      2580 8126 2580 8129 2586 8135
TIME...MOT...LOC 1910Z 242DEG 17KT 2594 8112

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Local storm report, Jun 12, 3:14 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
314 PM EDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      Hallandale              25.99N 80.14W
06/11/2024                   Broward            FL   County Official

            City of Hallandale Beach social media post
            mentions blocked roads (NE 8th Ave and East
            Hallandale Beach Blvd) due to heavy rainfall
            and flooded roadways.

0245 PM     Flash Flood      3 E North Miami         25.89N 80.13W
06/12/2024                   Miami-Dade         FL   Public

            Pictures on social media from Bay Harbor
            Islands shows water on flooded roadways up
            to bottom of the cars and covering
            sidewalks.

0300 PM     Flash Flood      North Miami Beach       25.93N 80.16W
06/12/2024                   Miami-Dade         FL   Law Enforcement

            Water on flooded roadways approximately 6 to
            12 inches. Stalled cars and water up to bus
            stop bench seat.

0309 PM     Flash Flood      Pompano Beach           26.23N 80.13W
06/12/2024                   Broward            FL   Trained Spotter

            Flooded roadways at Dixie Hwy and Atlantic Blvd. Water on roads creating
            conditions not drivable.

&&
Local storm report, Jun 12, 3:33 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
333 PM EDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Flash Flood      1 NNE Hallandale        26.00N 80.14W
06/12/2024                   Broward            FL   Public

            Social media video shows flood roadways in
            Hallandale Beach near Federal Hwy and East
            Pembroke Rd. The water is approaching the
            bottom of car windows of a sedan.

&&
Local storm report, Jun 12, 3:41 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
341 PM EDT Wed Jun 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Flash Flood      1 NW Dania Beach        26.07N 80.15W
06/12/2024                   Broward            FL   Local Official

            Reports of standing water on airport runways
            at Ft. Lauderdale-Hollywood International
            Airport. There are delays, cancellations, &
            standing water on the neighboring roadways.

&&

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:31 PM EDTSpecial Marine WarningMFL44 min
Jun 11, 9:06 PM EDTSpecial Marine WarningMFL24 min
Jun 11, 9:13 PM EDTSpecial Marine WarningMFL32 min
Jun 11, 10:50 PM EDTSpecial Marine WarningMFL25 min
Jun 11, 11:15 PM EDTSpecial Marine WarningMFL30 min
Jun 12, 8:59 AM EDTSpecial Marine WarningMFL46 min
Jun 12, 9:52 AM EDTSpecial Marine WarningMFL38 min
Jun 12, 10:22 AM EDTTornado WarningMFLBroward, Collier23 min
Jun 12, 10:26 AM EDTSpecial Marine WarningMFL49 min
Jun 12, 10:34 AM EDTSpecial Marine WarningMFL41 min
Jun 12, 10:52 AM EDTTornado WarningMFLBroward23 min
Jun 12, 10:58 AM EDTAreal Flood AdvisoryMFLBroward, Collier, Glades, Hendry, Palm Beach4 hr
Jun 12, 11:13 AM EDTTornado WarningMFLBroward17 min
Jun 12, 11:16 AM EDTSpecial Marine WarningMFL44 min
Jun 12, 11:17 AM EDTSpecial Marine WarningMFL43 min
Jun 12, 11:19 AM EDTSpecial Marine WarningMFL41 min
Jun 12, 11:26 AM EDTTornado WarningMFLPalm Beach34 min
Jun 12, 11:35 AM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 12, 11:44 AM EDTSpecial Marine WarningMFL31 min
Jun 12, 11:45 AM EDTFlash Flood WarningMFLBroward5 hr
Jun 12, 11:55 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 12, 11:56 AM EDTSpecial Marine WarningMFL64 min
Jun 12, 12:06 PM EDTSpecial Marine WarningMFL54 min
Jun 12, 12:34 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade7 hr
Jun 12, 1:01 PM EDTSpecial Marine WarningMFL59 min
Jun 12, 1:07 PM EDTFlash Flood Warning EmergencyMFLBroward, Miami-Dade7 hr
Jun 12, 1:23 PM EDTFlash Flood WarningMFLCollier3 hr
Jun 12, 2:00 PM EDTAreal Flood AdvisoryMFLCollier, Monroe6 hr
Jun 12, 2:01 PM EDTSpecial Marine WarningMFL59 min
Jun 12, 2:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jun 12, 2:16 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min
Jun 12, 2:23 PM EDTFlash Flood WarningMFLMiami-Dade6 hr
Jun 12, 2:31 PM EDTSpecial Weather StatementMFLBroward59 min
Jun 12, 2:53 PM EDTFlash Flood WarningMFLBroward5 hr
Jun 12, 3:00 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach7 hr
Jun 12, 3:00 PM EDTSpecial Marine WarningMFL60 min
Jun 12, 3:10 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 12, 3:56 PM EDTSpecial Marine WarningMFL94 min
Jun 12, 4:13 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
Jun 12, 4:28 PM EDTSpecial Weather StatementMFLMonroe62 min
Jun 12, 4:36 PM EDTFlash Flood WarningMFLBroward, Miami-Dade3 hr
Jun 12, 4:54 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 12, 5:08 PM EDTAreal Flood AdvisoryMFLMiami-Dade5 hr
Jun 12, 5:18 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Jun 12, 5:42 PM EDTSevere Thunderstorm WarningMFLMiami-Dade48 min
Jun 12, 5:43 PM EDTSpecial Marine WarningMFL62 min
Jun 12, 5:57 PM EDTAreal Flood WarningMFLCollier, Hendry14 hr
Jun 12, 7:31 PM EDTAreal Flood WarningMFLBroward, Miami-Dade12 hr

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.